MAUDE Adverse Event Report: MAKO SURGICAL CORP. BASE BAR ASSM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BASE BAR ASSM; STEREOTAXIC DEVICE, ROBOTICS
Model Number 210060
Medical Device Problem Codes Degraded (1153); Material Frayed (1262)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Cpd notified me of splintered long rail on leg positioner.Case type: no associated procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported issue: cpd notified me of splintered long rail on leg positioner.Product evaluation: visual inspection confirms the base bar has splintered along the bar.See attache product history review: review of the device history records indicate 26 devices were manufactured and accepted into final stock on 02/25/2019.No non-conformances were identified during inspection.Complaint history review: a review of complaints related to p/n 210060, lot 617768 shows no additional complaint(s) related to the failure in this investigation.Conclusion: per (b)(4), preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The failure was confirmed via visual inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there has been no nc or capa associated with the product and failure mode reported in this event.

Brand Name
BASE BAR ASSM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9510914
Report Number3005985723-2019-00912
Device Sequence Number2777437
Product Code OLO
UDI-Device Identifier00848486031855
UDI-Public00848486031855
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210060
Device Catalogue Number210060
Device Lot Number617768
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2019
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer01/14/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;